# SDR CA040318009

- Difficulty date: March 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CARRYING OUT RELIGHT TESTS, RT ENGINE DID NOT RELIGHT VIA WINDMILL OR ATS.EMERGENCY WAS DECLARED AND SUCCESSFULL SINGLE ENGINE APPROACH WAS COMPLETED WITHOUT FURTHER INCIDENT.  RT ENGINE WAS REPLACED AND AC FLOWN SINCE WITHOUT FURTHER INCIDENTS.
